# SDR C2XA02SH113

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 11,963 hours, 9,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,   THE CENTER FLOORBEAM AT FRAME 20 WAS FOUND TO HAVE CORROSION. MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED FLOORBEAM IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURNED TO SERVICE.
